# SDR QXEA2022060900216

- Difficulty date: June 6, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 28,281 hours, 30,391 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260010
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S WINDSCREEN SHATTERD (BUT STAYED INTACT ) AT CRUISE FL240.WINDSHIELD HEAT WAS ON AT THE TIME AND THERE WAS NO APPARRENT OBJECT IMPACT. DURING THE "CRACKED WINDSHIELD" CHECKLIST, THE CABIN ALTITUDE REACHED ABOUT 12,000' AND THE "CABIN PRESS" WARNING CAME ON UNTIL WE GOT IT BACK BELOW 9,000' AND CABIN PRESS WARNING EXTINGUISHED. REMOVED FROM SERVICE. FO'S WINDSCREEN REPLACED IAW AMM 56-10-01-400-801. OPS TEST GOOD NO DEFECTS NOTED. PRESSURIZATION CHECK OK IAW AMM 21-00-00-863-801. RETURNED TO SERVICE.
